# SDR AALA20170215011

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 88,963 hours, 42,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 19D IS INOPERATIVE. RESECURED CONNECTOR IAW AMM 33-60-98. OPERATIONAL CHECK GOOD.
